# SDR AALA20180301002

- Difficulty date: March 1, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ZEE ANGLE AT RBL 31 AND BETWEEN BS 986 AND 1016.   REPLACED THE ANGLE IAW 51-00-05-1 AND DRAWING 147A5710.
